Around random algebra

Archive for Mathematical Logic 30 (3):129-138 (1990)
  Copy   BIBTEX

Abstract

It is shown that there is a subalgebra of the measure algebra forcing dominating reals. Also results are given about iterated forcing connected with random reals

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,199

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Extending Baire property by uncountably many sets.Paweł Kawa & Janusz Pawlikowski - 2010 - Journal of Symbolic Logic 75 (3):896-904.
▵1 3-Stability.Dror Ben-Arié & Haim Judah - 1993 - Journal of Symbolic Logic 58 (3):941 - 954.
Subclasses of the Weakly Random Reals.Johanna N. Y. Franklin - 2010 - Notre Dame Journal of Formal Logic 51 (4):417-426.
Uniform distribution and algorithmic randomness.Jeremy Avigad - 2013 - Journal of Symbolic Logic 78 (1):334-344.
$triangle^1_3$-Stability.Dror Ben-Arie & Haim Judah - 1993 - Journal of Symbolic Logic 58 (3):941-954.
Schnorr Randomness.Rodney G. Downey & Evan J. Griffiths - 2004 - Journal of Symbolic Logic 69 (2):533 - 554.
Every 2-random real is Kolmogorov random.Joseph S. Miller - 2004 - Journal of Symbolic Logic 69 (3):907-913.
Jumping with random reals.Tomek Bartoszynski & Haim Judah - 1990 - Annals of Pure and Applied Logic 48 (3):197-213.
Recursive Approximability of Real Numbers.Xizhong Zheng - 2002 - Mathematical Logic Quarterly 48 (S1):131-156.
On countably closed complete Boolean algebras.Thomas Jech & Saharon Shelah - 1996 - Journal of Symbolic Logic 61 (4):1380-1386.
Relative Randomness and Cardinality.George Barmpalias - 2010 - Notre Dame Journal of Formal Logic 51 (2):195-205.
MV and Heyting Effect Algebras.D. J. Foulis - 2000 - Foundations of Physics 30 (10):1687-1706.

Analytics

Added to PP
2013-12-01

Downloads
16 (#669,298)

6 months
1 (#448,894)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Density zero slaloms.Janusz Pawlikowski - 2000 - Annals of Pure and Applied Logic 103 (1-3):39-53.

Add more citations